- 28 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 40-year-old1 woman developed opsoclonus-myoclonus syndrome (OMS) due to duloxetine poisoning following an overdose of duloxetine in suicidal intention.
The woman, who had anxiety and symptoms of reactive depression, presented to the emergency department (ED) due to a sudden onset of symptoms upon waking that included generalised tremor, blurred vision and visual hallucinations [time to reaction onset not stated]. She described the hallucinations as seeing hooded men enter the house and trying to inject her with some drug, for which she summoned the police. She was found by the police in her house. She was distressed, and had a marked alteration in her gait and involuntary eye movements. She was then transferred to the ED. Her family reported that she was...
- de Lorenzo Calzon MM, et al. Opsoclonus-myoclonus syndrome secondary to duloxetine poisoning. Psiquiatria Biologica 25: 108-110, No. 3, Sep-Dec 2018. Available from: URL: http://doi.org/10.1016/j.psiq.2018.11.003 [Spanish; summarised from a translation] - Spain